# SDR FDEA201511183682

- Difficulty date: November 18, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N854FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37725
- Aircraft time: 215 hours, 3,221 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING EA G-5310-T0312163 PART 2.  FLOOR INTERCOSTAL DRILL HOLE DAMAGED.    REPAIR CLASSIFIED AS MAJOR REPAIR IAW GMM 6-2-100.
